





Sunset 17:35
Nautical twilight 18:28

Wednesday 06 December

S	Start		End	Duration	Gap	Event	Activity
0	9:30	-	10:00	00:30	00:00	Gulf 12 Hours	Team Manager's logistic briefing
1	0:00		·				Access to paddock: Garages / Villas setup start

Thursday 07 December

Start		End	Duration	Gap	Event	Activity
09:00	-	16:45	07:45	00:00	Gulf 12 Hours	Technical scrutineering
13:00	-	16:00	03:00	00:00	Gulf 12 Hours	Teams & Drivers sign on / administration
15:00	-	17:00	02:00	00:30		1000 Miglia UAE
16:30	-	17:15	00:45	00:15	Gulf 12 Hours	Team Manager's Sporting Briefing (F1 Drivers' Briefing Room)
17:30	-	19:00	01:30	00:30	Gulf 12 Hours	Car photo / video shooting
19:00	-	19:15	00:15	17:30		Track Inspection
19:30	-	20:30	01:00	00:00	Gulf 12 Hours	Open Practice Test 1 (60 m)

Friday 08 December

	•						
	Start		End	Duration	Gap	Event	Activity
	08:00	-	12:00	04:00	00:00	Gulf 12 Hours	Technical scrutineering (by appointment)
	10:00	-	11:00	01:00	01:15	Gulf 12 Hours	Drivers Briefing (conference room)
	12:15	-	13:15	01:00	00:00		Lunch
Ī	13:00	-	13:15	00:15	00:00		Race Director's Track Inspection
	13:15	-	14:15	01:00	00:15	Gulf 12 Hours	Open Practice Test 2 (60 m)
	14:30	-	15:00	00:30	00:15	Clio Cup Middle East	Free Practice 1 (30 m)
	15:15	-	16:15	01:00	00:15	Gulf 12 Hours	Open Practice Test 3 (60 m)
	16:30	-	17:00	00:30	00:30	Clio Cup Middle East	Free Practice 2 (30 m)
Ī	17:30	-	19:30	02:00	00:30	Gulf 12 Hours	Open Practice Test 4 (120 m) - mandatory night practice
Ì	20:00	-	21:00	01:00	00:00	Gulf 12 Hours	Drivers Track Walks (optional if track free)

Saturday 09 December

Start		End	Duration	Gap	Event	Activity
09:00	-	09:30	00:30	00:15		Extrication and Recovery Exercises, in the Pitlane
09:45	-	10:00	00:15	00:05		Race Director's Track Inspection
10:05	-	10:20	00:15	00:20		FCY and Safety Car exercise
10:40	-	11:00	00:20	00:15	Clio Cup Middle East	Qualifying 1 (20 m)
11:15	-	12:15	01:00	00:00	Gulf 12 Hours	Free Practice 1 (60 m)
12:15	-	13:15	01:00	00:05		Lunch time
13:20	-	13:35	00:15	00:00	Clio Cup Middle East	Starting Procedure
13:35	-	14:05	00:30	00:25	Clio Cup Middle East	Race 1 (25m + 1 lap)
14:30	-	15:30	01:00	00:00	Gulf 12 Hours	Free Practice 2 (60 m)
15:30	-	16:00	00:30	00:00	Free	Free
16:00	-	16:20	00:20	00:10	Clio Cup Middle East	Qualifying 2 (20 m)
16:30	-	17:00	00:30	00:00	Pit walkabout	Pit walkabout
17:00	-	17:15	00:15	00:00		Pre-Qualifying Track check
17:15	-	17:45	00:30	00:15	Pirelli parade	Pirelli supercars parade
18:00	-	18:15	00:15	00:10	Gulf 12 Hours	Qualifying driver 4 (15m)
18:25	-	18:40	00:15	00:10	Gulf 12 Hours	Qualifying driver 3 (15m)
18:50	-	19:05	00:15	00:10	Gulf 12 Hours	Qualifying driver 2 (15m)
19:15	-	19:30	00:15	00:15	Gulf 12 Hours	Qualifying driver 1 (15m)
19:30	-	22:00	02:30	00:00	Parc Fermé Event	Park Fermé Event
19:45	-	20:00	00:15	00:00	Clio Cup Middle East	Starting Procedure
20:00	-	20:25	00:25	00:00	Clio Cup Middle East	Race 2 (25m + 1 lap)

Sunday 10 December 2023

_	Sanday 10 December 2023									
	Start		End	Duration	Event	Activity				
	08:55	-	09:10	00:15	00:20	Race Director's Track Inspection				
Т	09:30	-	10:00	00:30	00:00 Gulf 12 Hours	Starting procedure				
	10:00	-	22:00	12:00	00:15 Gulf 12 Hours	Race (12 h)				
Т	22:15	-	22:30	00:15	00:00 Gulf 12 Hours	Podium				

Monday 11 December 2023

Start	End Duration	Event	Activity
	13:00		All garages to be vacated